| Model Number |
WA50023B |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device had image problem.The event was reported during set up / inspection for use (during set up in room / before patient in room).There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, g3, g6, h2, h3, h6 and h11.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunction was identified during the device evaluation: dirt in objective unit.Based on the results of the investigation a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No new additional information received form customer.